# SDR ABXA9800612

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 59113021
- Condition: Corroded
- Location: Ws 459
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK, FOUND CORROSION ON LEFT WING FRONT SPAR UPPER CAP AT STATION XRS 459.  REPAIRED UPPER CAP IAW REA D957-24092.
